# SDR 29GA2015050200001

- Difficulty date: April 28, 2015
- Submitted: May 2, 2015
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 31,932 hours, 35,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT CLOSE.  RESET AIRSTAIR DOOR HANDLE, OPS CHECK NORMAL.
